MAUDE Adverse Event Report: ABBOTT VASCULAR NC TREK RX; CORONARY DILATATION CATHETER

ABBOTT VASCULAR NC TREK RX; CORONARY DILATATION CATHETER
Catalog Number 1012449-20
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/17/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is expected to be returned for investigation.It has not yet been received.A follow-up report will be submitted with all additional relevant information.The ht command 14 referenced is being filed under a separate medwatch report number.Exemption number e2019001.
 
Event or Problem Description
It was reported that the procedure was to treat a mildly tortuous, moderately calcified carotid artery that was 70% stenosed.A 3x20mm nc trek balloon dilatation catheter was used to pre-dilate the lesion.The balloon was completely deflated.During removal, the balloon could not be removed without also removing the hi-torqure command 14 es guide wire with it.The balloon seemed to be stuck to the guide wire.They were simply removed together.There was no clinically significant delay or adverse patient effects.No additional information was provided.
 
Additional Manufacturer Narrative
The device was returned for analysis.The reported difficult to remove was able to be confirmed.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents from this lot.The investigation determined the reported difficulties appear to be related to circumstances of the procedure.There is no indication of a product quality issue with respect to manufacture, design or labeling.

Brand Name
NC TREK RX
Common Device Name
CORONARY DILATATION CATHETER
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key9182812
Report Number2024168-2019-12465
Device Sequence Number2693142
Product Code LOX
UDI-Device Identifier08717648151880
UDI-Public08717648151880
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K103153
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2021
Device Catalogue Number1012449-20
Device Lot Number80717G1
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/11/2019
Initial Date Received by Manufacturer 09/17/2019
Supplement Date Received by Manufacturer11/01/2019
Initial Report FDA Received Date10/11/2019
Supplement Report FDA Received Date11/13/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
HT COMMAND 14 ES GUIDE WIRE